# SDR V0XD20211001001

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK AT  FS 349.00 TO 477.00 IS CORRODED BEYOND LIMITS. CORRECTIVE ACTION : REMOVED AND REPLACED R/H FLOOR SEAT TRACK( P/N : SH670-32159-1) FROM F.S. 349.00-F.S 477.00 IAW CRJ 900 AMM 53-00-49 ACCOMPLISHED ON AVMAX W/O: 80955 W/C: 2444
